My weekly journal using Victoza.
Noticed a few things:
- My appetite is greatly diminished. I really do have to force myself to eat.
- I was doing fine until I upped the dose yesterday. Instant headache. Not really a headache but more like stabs of pain in my head. This is normal and expected. Fortunately, Advil kicked its butt.
- Increased nausea. I give myself my shot around 8AM, and by the time I must (MUST) eat lunch, I find that I must eat very little. However, after I do manage to eat a few bites, my nausea is gone and I am able to eat. Not severe nausea, but a pretty intense wave.
- Most importantly; my glucose levels have dropped significantly! YES!
- Lost 5 pounds.
My liver does not like the fat it now has. My CT scan showed that I have Fatty Infiltration of the liver . My cause is, of course, my diabetes. If anything shows me just how dangerous being overweight is, this has! Again, it's not about how one looks; it's about being your body's advocate and helping it to be as healthy as it can be. I do not drink and my doc told me that it's a GOOD thing because the two put together could spell liver failure. Drinking also causes fatty infiltration of the liver, so I am doing everything right.
Swimming as often as I can has also helped. Exercising creates energy and mine is through the roof. I do need to keep a reign on it and not overdo. It's so easy to get carried away in the pool. I found that out on Wednesday. As long as I do some laps and keep the workouts going, it'll be okay. I was referred to a pain management specialist yesterday. I was told that while I have no new issues, I will have pain for the rest of my life. I now must learn how to deal with it, preferably without the use of narcotic pain meds. I'm not a fan of getting monthly epidurals, but I may have to explore that.
All things said, I'm doing okay. It COULD be worse. I'm glad it's not!
I will post again next Friday. Again, if something remarkable happens, I'll update sooner.
Thanks for reading and taking the journey with me. I know a few of you are taking this drug along with me. Any comments or thoughts are grandly welcomed!